voice search
Fluhil Plus Paracetamol Diphenhydramine Phenylephrine & Caffeine Anticold Tablet Generic Drugs
Share

Fluhil Plus Paracetamol Diphenhydramine Phenylephrine & Caffeine Anticold Tablet Generic Drugs

Price Trend: 200.00 - 500.00 INR / Box

Get Latest Price

Minimum Order Quantity :

100 Box

In Stock

In Stock

Product Specifications

Drug TypeGeneric Drugs
Ingredients4.Fluhil Plus Paracetamol Diphenhydramine Phenylephrine & Caffeine Anticold Tablet
Physical FormTablets
FunctionAnti Cold, Other
DosagePrescribed by Physician
Dosage GuidelinesPrescribed by Physician
Suitable ForAdults
Storage Instructionsroom temperature
Payment TermsCash in Advance (CID), Cash Advance (CA)
Supply Ability1000 Per Month
Delivery Time3 Days
Sample AvailableYes
Sample PolicyContact us for information regarding our sample policy
Packaging DetailsPacked In Boxes
Main Export Market(s)North America
Main Domestic MarketAll India

Product Overview

Key Features

Fluhil Plus Paracetamol Diphenhydramine Phenylephrine & Caffeine is a tablet that helps fight colds and relieve pain. It contains paracetamol, diphenhydramine and phenylephrine, which are all effective in relieving symptoms of a cold. The caffeine in the tablet helps to speed up the body's response to the treatment, providing relief from the cold more quickly. However, these medications can also cause drowsiness and impair cognitive function. Fluhil Plus is a tablet that combines paracetamol, diphenhydramine (a anti-histamine), phenylephrine (a decongestant) and caffeine to provide the health benefits of each medication while avoiding these side effects.

Company Details

Vel Medical Centre, Established in 2018 at Kumbakonam in Tamil Nadu, is a leading Distributor,Supplier of Common Medicines & Drugs in India. Vel Medical Centre is one of Trade India's verified and trusted sellers of listed products. With extensive experience in supplying and trading Fluhil Plus Paracetamol Diphenhydramine Phenylephrine & Caffeine Anticold Tablet, Vel Medical Centre has made a reputed name for itself in the market with high-quality Anticold Paracetamol Mh-Cold Tablets, Baby Mol Homeopathic Baby Tonic 100ml, Babysyp Herbal Baby Tonic 30ml, etc.
Focusing on a customer-centric approach, Vel Medical Centre has a pan-India presence and caters to a huge consumer base throughout the country. Buy Common Medicines & Drugs in bulk from Vel Medical Centre at Trade India quality-assured products.

Business Type

Distributor, Supplier

Establishment

2018

Working Days

Monday To Sunday

Related Products

Explore Related Categories

Seller Details

Kumbakonam, Tamil Nadu

Proprietor

Mr Suresh Babu

Address

10, Someshwarar Sanathi Street, Kumbakonam Bazar, Kumbakonam, Tamil Nadu, 612001, India

anti cold tablets in Kumbakonam

Report incorrect details

More Product From This seller

Compare With Similar Products

Buyer Feedback

4

Minimum Order Quantity

100 Box/Boxes

200 Box/Boxes

1000 Box/Boxes

Price Or Price Range

200.00 - 500.00 INR

810 INR

79 INR

Physical Form

Dosage Guidelines

Prescribed by Physician

as per physician instruction

Ingredients

4.Fluhil Plus Paracetamol Diphenhydramine Phenylephrine & Caffeine Anticold Tablet

Paracetamol Phenylephrine Caffeine And Diphenhydramine

Storage Instructions

room temperature

Cool And dry place

Dosage

Prescribed by Physician

as per physician instruction

Supply Ability

1000 Per Month

3000 Per Day

100 Per Day

Delivery Time

3 Days

2-3 Days

1-2 Days

Sample Policy

Contact us for information regarding our sample policy

Contact us for information regarding our sample policy

Main Domestic Market

All India

All India

All India

Payment Terms

Cash in Advance (CID)

Paypal

Cash on Delivery (COD)

Packaging Details

Packed In Boxes

Packed in Box

Pack in Boxes

Sold By

People Also Viewed